Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling of plastic on forehead with cracking skin after using aloevera, black tea for sun burns. Cause and remedy?

Hi. Four days ago I got really bad sunburn on almost all of my body. I ve fought every method to getting it off, but the worst was probably my forehead . It looked like it had tiny blisters or as though I had acne scars (I ve never had acne, this was from the burn). I put aloe vera on it, and at night I tried the black tea method. The blisters went down but now my whole forehead feels like plastic. My skin keeps cracking and the pieces that fall off are thick. What is this? Do I peel?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi plastic like feeling over the forehead is due to xerosis due to can be cured by application of emolene or amylac cream .if no response add flucort cream and apply it on face.use evion 400mg daily once can cure it
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor